# SDR HEEA063381

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 7000298901
- Condition: Malfunctioned
- Location: Afcs
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEEP TRIM GOES FULL TRAVEL WITH SMALL INPUT.
